Alert archive / Georgia / Tornado Warnings in 2019

Tornado Warning 56, NWS Tallahassee, FL

April 14, 2019Berrien County, Georgia

NWS Tallahassee, FL issued this tornado warning at Apr 14, 2019, 4:08 PM EDT for Berrien County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 4:08 PM EDT (20:08 UTC)
Expired
Apr 14, 2019, 4:31 PM EDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Berrien County, GA

The radar

The Moody AFB radar (KVAX), 43 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:40 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 403 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
403 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

874 
WFUS52 KTAE 142008
TORTAE
GAC019-142045-
/O.NEW.KTAE.TO.W.0056.190414T2008Z-190414T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
408 PM EDT SUN APR 14 2019

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Berrien County in south central Georgia...

* Until 445 PM EDT.
    
* At 407 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Nashville, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Berrien County, including the following locations...
  Weber, Berrien Co A/P and Bannockburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3123 8305 3122 8305 3110 8327 3113 8331
      3116 8331 3138 8312 3136 8311 3135 8309
      3135 8308 3133 8306 3130 8306 3129 8305
      3128 8305 3128 8304
TIME...MOT...LOC 2007Z 222DEG 38KT 3119 8322 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

38-GODSEY
1 follow-up statement
799 
WWUS52 KTAE 142031
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
431 PM EDT SUN APR 14 2019

GAC019-142041-
/O.CAN.KTAE.TO.W.0056.000000T0000Z-190414T2045Z/
Berrien GA-
431 PM EDT SUN APR 14 2019

...THE TORNADO WARNING FOR SOUTHEASTERN BERRIEN COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM EDT for south central
Georgia.

&&

LAT...LON 3123 8305 3122 8305 3110 8327 3113 8331
      3116 8331 3138 8312 3136 8311 3135 8309
      3135 8308 3133 8306 3130 8306 3129 8305
      3128 8305 3128 8304
TIME...MOT...LOC 2030Z 222DEG 38KT 3138 8302 

$$

38-GODSEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 3:03 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 14, 3:03 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
303 PM EDT Sun Apr 14 2019

.NEAR TERM [Through Tonight]...

Pre-frontal trough with a line of strong to severe thunderstorms
is moving through SW GA and the Big Bend as of 300PM. With peak
afternoon heating (over 1000 J/KG of SBCAPE) ongoing and
impressive amounts of shear (0-1km 30-35 knots), the line has
perked up over the last hour with multiple severe thunderstorm
warnings currently in effect. Since this is a bit earlier than
expected, a few severe storms are still possible as this moves
into our eastern most counties.

As the line clears, clouds clear behind it ahead of the cold front
which is currently stretched south through Alabama. There are some
wrap around clouds moving SE through MS so we could see a few
clouds overnight. Otherwise, winds will slacken and lows will drop
to the mid 40s in SE AL and lower 50s in the southeast Big Bend.

.SHORT TERM [Monday Through Tuesday Night]...

By Monday morning, the front, precip and clouds should be far
east of the area with high pressure quickly building in. Highs
will only be in the lower 70s with lows dropping into the upper
40s. A deep layer ridge will start to build on Tuesday helping
highs rise into the lower 80s and lows in the middle 50s.

.LONG TERM [Wednesday Through Sunday]...

Clouds will be on the increase on Wednesday as the next upper low
cuts off over the desert SW and starts to move east. Highs will be
in the lower 80s once again with a warm southerly flow. Lows will
only drop to the lower 60s.

The next major system will be moving in Thursday afternoon and
exiting Friday afternoon, with some timing differences as
expected. This looks to be another line of strong to severe
storms. Bulk shear is 50-60kts with low level shear 30-40kts.
Instability will be an issue but surface CAPE could still be
above 1000 J/KG even overnight with the line. SPC has kept us in
outlooks for both days so this will need to continue to be
monitored. This also will have the strong upper lift coupled with
the surface feature and shear/instability.

Dry and cooler weather returns again behind the front with highs
Fri/Sat in the lower 70s and lows around 50.

&&

.AVIATION...
[Through 18Z Monday]

The line of thunderstorms has moved through all terminals and is
approaching VLD. IFR is lingering at ECP but CIGS are starting to
scatter out and rise at the other terminals. The front and the NW
wind will be in by 6-9z, west to east. A few scattered to broken
clouds may move in after the front but confidence wasn't high
enough to include in the TAFs at this time. Clear skies and winds
around 10 knots expected on Monday.

&&

.MARINE...

Winds and seas will be at advisory levels through tonight as a
strong cold front approaches and pushes through the local waters.
Occasional gusts to gale force will be possible through tonight.
Also, some thunderstorms along a squall line moving from west to
east today may become strong to severe. After tonight, winds and
seas will gradually diminish and become light to occasionally
moderate by the middle of the week.

&&

.FIRE WEATHER...

Rain will continue to end west to east this evening. Much drier
air will move in overnight so fog will be unlikely. Minimum RH
values will quickly fall to the lower 30 percent range Monday and
and in the mid 20 percent to mid 30 percent range on Tuesday.
Winds will be gusty overnight but transport winds slacking to
around 15 mph Monday and down to 5 MPH on Tuesday.

&&

.HYDROLOGY...

The Apalachicola River at Blountstown is at action stage. Additional
rises are possible with precipitation that occurs late this weekend,
however the river is not currently forecast to reach flood stage.

A line of showers and storms are moving through parts of SW GA
and the Big Bend and will produce about an inch of rainfall with
locally higher amounts likely. Flash flooding is not expected.

There is the potential for additional appreciable rainfall amounts
on Friday and Saturday with the next storm system.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   49  76  47  84  55 /   0   0   0   0   0
Panama City   51  72  53  77  59 /   0   0   0   0   0
Dothan        46  72  47  79  54 /   0   0   0   0   0
Albany        48  72  47  81  55 /   0   0   0   0   0
Valdosta      50  74  47  83  56 /   0   0   0   0   0
Cross City    51  76  47  84  57 /  30   0   0   0   0
Apalachicola  51  73  53  77  60 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 10 PM EDT /9 PM CDT/ this evening for
     Calhoun-Central Walton-Coastal Bay-Coastal Gulf-Gadsden-
     Holmes-Inland Bay-Inland Gulf-Jackson-Liberty-North Walton-
     South Walton-Washington.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EDT /3 AM CDT/ Monday for Coastal
     Bay-Coastal Gulf-South Walton.

GA...Wind Advisory until 10 PM EDT this evening for Baker-Ben Hill-
     Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 9 PM CDT this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 2 PM EDT /1 PM CDT/ Monday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Godsey
SHORT TERM...Godsey
LONG TERM...Godsey
AVIATION...Godsey
MARINE...Godsey
FIRE WEATHER...LN
HYDROLOGY...LN

In the hours before

Special weather statement, Apr 14, 1:35 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
135 PM EDT SUN APR 14 2019

FLZ016>018-026-GAZ125-127>131-145>148-156>159-141815-
Liberty FL-Gadsden FL-Leon FL-Inland Jefferson FL-Brooks GA-
Decatur GA-Thomas GA-Berrien GA-Tift GA-Worth GA-Colquitt GA-
Dougherty GA-Irwin GA-Mitchell GA-Cook GA-Turner GA-Ben Hill GA-
Grady GA-
135 PM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LIBERTY...LEON...
GADSDEN...NORTHWESTERN JEFFERSON...WESTERN IRWIN...NORTHWESTERN
BERRIEN...MITCHELL...COLQUITT...TIFT...WESTERN BEN HILL...WORTH...
SOUTHEASTERN DECATUR...WESTERN COOK...GRADY...TURNER...EASTERN
DOUGHERTY...THOMAS AND NORTHWESTERN BROOKS COUNTIES UNTIL 215 PM
EDT...

At 134 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Arabi to 8 miles
southwest of Cairo to 20 miles west of Crawfordville. Movement was
northeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Monticello, Tifton, Quincy, Havana, Pelham, Midway, Fitzgerald,
Cairo, Moultrie, Thomasville, Tallahassee, Putney, Ashburn,
Sylvester, Camilla, Ocilla, Albany, Sparks, Boston and Enigma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 400 PM EDT for Big Bend of
Florida...and south central and southwestern Georgia.

LAT...LON 3183 8315 3097 8354 3034 8400 3039 8486
      3077 8449 3141 8417 3143 8414 3144 8415
      3162 8406 3165 8402 3170 8402 3182 8396
      3184 8389 3180 8380 3180 8361 3185 8361
      3185 8318
TIME...MOT...LOC 1734Z 239DEG 33KT 3172 8385 3076 8427 3022 8470
Local storm report, Apr 14, 1:53 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     TSTM WND DMG     1 NE MACEDONIA          31.25N 84.65W
04/14/2019                   MILLER             GA   LAW ENFORCEMENT

            3 TREES DOWN NEAR PHILLIPSBURG RD. TIME
            ESTIMATED BY RADAR.

&&

BAS
Local storm report, Apr 14, 2:36 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND DMG     SHARPHAGEN              31.02N 84.83W
04/14/2019                   SEMINOLE           GA   LAW ENFORCEMENT

            1 TREE DOWN ON THREE NOTCH RD NORTH OF 84.

1133 AM     TSTM WND DMG     DONALSONVILLE           31.04N 84.88W
04/14/2019                   SEMINOLE           GA   LAW ENFORCEMENT

            1 TREE DOWN ON S TENNILLE AVE.

1213 PM     TSTM WND DMG     BRONWOOD                31.83N 84.36W
04/14/2019                   TERRELL            GA   911 CALL CENTER

            TREES DOWN IN BRONWOOD. TIME ESTIMATED BY
            RADAR.

1122 AM     TSTM WND DMG     BLAKELY                 31.38N 84.94W
04/14/2019                   EARLY              GA   911 CALL CENTER

            MULTIPLE TREES AND POWERLINES DOWN ACROSS
            THE CITY.

1219 PM     TSTM WND DMG     ARLINGTON               31.43N 84.73W
04/14/2019                   EARLY              GA   BROADCAST MEDIA

            TREE DOWN ON ROAD NEAR AZALEA ST IN
            ARLINGTON GA.

1150 AM     TSTM WND DMG     2 SSE MORGAN            31.51N 84.59W
04/14/2019                   CALHOUN            GA   LAW ENFORCEMENT

            2 TREES DOWN ON WILLIAMSBURG RD. TIME
            ESTIMATED BY RADAR.

0110 PM     TSTM WND DMG     2 S IRON CITY           30.98N 84.82W
04/14/2019                   SEMINOLE           GA   LAW ENFORCEMENT

            1 TREE DOWN ON HWY 285 NEAR THREE NOTCH RD.

0855 AM     TSTM WND DMG     1 S DE FUNIAK SPRINGS   30.70N 86.12W
04/14/2019                   WALTON             FL   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS A FEW SMALL TREES
            DOWN.

1206 PM     TSTM WND DMG     1 NE MACEDONIA          31.25N 84.65W
04/14/2019                   MILLER             GA   LAW ENFORCEMENT

            3 TREES DOWN NEAR PHILLIPSBURG RD. TIME
            ESTIMATED BY RADAR.

1219 PM     TSTM WND DMG     1 N JONES CROSSROADS    31.18N 84.94W
04/14/2019                   EARLY              GA   BROADCAST MEDIA

            TREE DOWN ON HWY 39 SOUTH OF BLAKELY NEAR
            REVELLS ROAD COMPLETELY BLOCKING ROAD.

1205 PM     TSTM WND DMG     1 E BLOUNTSTOWN         30.44N 85.03W
04/14/2019                   CALHOUN            FL   LAW ENFORCEMENT

            TREE DOWN MASON RD NEAR HWY 20.

&&
Local storm report, Apr 14, 3:34 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     TSTM WND DMG     SHARPHAGEN              31.02N 84.83W
04/14/2019                   SEMINOLE           GA   LAW ENFORCEMENT

            1 TREE DOWN ON THREE NOTCH RD NORTH OF 84.

1213 PM     TSTM WND DMG     BRONWOOD                31.83N 84.36W
04/14/2019                   TERRELL            GA   911 CALL CENTER

            TREES DOWN IN BRONWOOD. TIME ESTIMATED BY
            RADAR.

1206 PM     TSTM WND DMG     1 NE MACEDONIA          31.25N 84.65W
04/14/2019                   MILLER             GA   LAW ENFORCEMENT

            3 TREES DOWN NEAR PHILLIPSBURG RD. TIME
            ESTIMATED BY RADAR.

1150 AM     TSTM WND DMG     2 SSE MORGAN            31.51N 84.59W
04/14/2019                   CALHOUN            GA   LAW ENFORCEMENT

            2 TREES DOWN ON WILLIAMSBURG RD. TIME
            ESTIMATED BY RADAR.

1147 AM     TSTM WND DMG     1 N IRON CITY           31.03N 84.81W
04/14/2019                   SEMINOLE           GA   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            DONALSONVILLE. 1 TREE DOWN ON S TENNILLE
            AVE.

1122 AM     TSTM WND DMG     BLAKELY                 31.38N 84.94W
04/14/2019                   EARLY              GA   911 CALL CENTER

            MULTIPLE TREES AND POWERLINES DOWN ACROSS
            THE CITY.

1045 AM     TSTM WND DMG     3 WNW STAR              30.73N 85.19W
04/14/2019                   JACKSON            FL   LAW ENFORCEMENT

            LINE DOWN NEAR WALMART ON HWY 71, TRAFFIC
            LIGHT OFF.

1045 AM     TSTM WND DMG     1 ESE DELLWOOD          30.82N 85.03W
04/14/2019                   JACKSON            FL   LAW ENFORCEMENT

            2 TREES DOWN ON BATEAU POND RD, DOWNED LINE
            IN FRONT OF DRIVEWAY.

1045 AM     TSTM WND DMG     1 NNE GRACEVILLE        30.97N 85.51W
04/14/2019                   JACKSON            FL   LAW ENFORCEMENT

            LINE DOWN NEAR BROWN ST.

1045 AM     TSTM WND DMG     2 NW STAR               30.73N 85.16W
04/14/2019                   JACKSON            FL   LAW ENFORCEMENT

            TREES REPORTED DOWN ON BRIDGE CREEK RD AND
            OLD SPANISH TRAIL.

1045 AM     TSTM WND DMG     3 NNW CYPRESS           30.75N 85.09W
04/14/2019                   JACKSON            FL   LAW ENFORCEMENT

            TREES REPORTED DOWN ON LAWRENCE RD AND
            CAMELOT LN.

1045 AM     TSTM WND DMG     4 NE COTTONDALE         30.85N 85.34W
04/14/2019                   JACKSON            FL   LAW ENFORCEMENT

            TREE REPORTED DOWN ON BAKER CREEK RD ABOUT
            1/2 MILE FROM UNION RD.

1045 AM     TSTM WND DMG     4 NNW HORNSVILLE        30.99N 85.03W
04/14/2019                   JACKSON            FL   PUBLIC

            TREE DOWN ON TIMBERLANE RD NEAR AL BORDER.

0855 AM     TSTM WND DMG     1 S DE FUNIAK SPRINGS   30.70N 86.12W
04/14/2019                   WALTON             FL   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS A FEW SMALL TREES
            DOWN.

1210 PM     TSTM WND DMG     1 E BLOUNTSTOWN         30.44N 85.03W
04/14/2019                   CALHOUN            FL   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            E BLOUNTSTOWN. TREE DOWN MASON RD NEAR HWY
            20.

1141 AM     TSTM WND DMG     ARLINGTON               31.43N 84.73W
04/14/2019                   EARLY              GA   BROADCAST MEDIA

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            ARLINGTON. TREE DOWN ON ROAD NEAR AZALEA ST
            IN ARLINGTON GA.

1153 AM     TSTM WND DMG     2 S IRON CITY           30.98N 84.82W
04/14/2019                   SEMINOLE           GA   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            S IRON CITY. 1 TREE DOWN ON HWY 285 NEAR
            THREE NOTCH RD.

&&
Local storm report, Apr 14, 3:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
358 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     1 N TALLAHASSEE MALL    30.48N 84.29W
04/14/2019                   LEON               FL   EMERGENCY MNGR

            TREE ON POWER LINE.

&&

LN
Special weather statement, Apr 14, 3:58 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
358 PM EDT SUN APR 14 2019

GAZ148-142045-
Berrien GA-
358 PM EDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BERRIEN COUNTY UNTIL 445
PM EDT...

At 358 PM EDT, Doppler radar was tracking a strong thunderstorm near
Nashville, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Nashville, Cottle, Berrien Co A/P, New Lois, Allenville, Weber, Glory
and Bannockburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 PM EDT for south central
Georgia.

LAT...LON 3120 8305 3115 8316 3107 8329 3109 8330
      3110 8332 3112 8332 3116 8330 3119 8333
      3120 8333 3141 8315 3137 8311 3136 8311
      3133 8306 3130 8306 3128 8304
TIME...MOT...LOC 1958Z 226DEG 49KT 3115 8327

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 10:47 AM EDTSpecial Weather StatementTAEClay, Quitman28 min
Apr 14, 11:12 AM EDTSpecial Weather StatementTAEBaker, Calhoun, Clay, Decatur, Dougherty, Early and 6 more63 min
Apr 14, 11:21 AM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Dougherty, Early, Lee, Randolph and 1 more39 min
Apr 14, 11:23 AM EDTTornado WarningTAECalhoun, Clay, Early, Randolph, Terrell18 min
Apr 14, 11:38 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Lee and 4 more52 min
Apr 14, 11:58 AM EDTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell47 min
Apr 14, 12:06 PM EDTSevere Thunderstorm WarningTAEDecatur, Seminole39 min
Apr 14, 12:22 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Lee and 5 more38 min
Apr 14, 12:44 PM EDTSpecial Weather StatementTAEDecatur, Grady46 min
Apr 14, 12:57 PM EDTSevere Thunderstorm WarningTAEBaker, Dougherty, Lee, Mitchell, Turner, Worth34 min
Apr 14, 1:35 PM EDTSpecial Weather StatementTAEColquitt, Grady, Irwin, Mitchell, Thomas, Tift and 2 more40 min
Apr 14, 1:56 PM EDTSevere Thunderstorm WarningTAEColquitt, Mitchell, Worth49 min
Apr 14, 2:01 PM EDTSevere Thunderstorm WarningTAEGrady44 min
Apr 14, 2:03 PM EDTTornado WarningTAEBen Hill, Irwin27 min
Apr 14, 2:11 PM EDTTornado WarningTAETurner, Worth34 min
Apr 14, 2:25 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Cook, Thomas50 min
Apr 14, 2:32 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas28 min
Apr 14, 2:40 PM EDTTornado WarningTAEColquitt, Cook35 min
Apr 14, 3:12 PM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Lowndes and 1 more48 min
Apr 14, 3:58 PM EDTSpecial Weather StatementTAEBerrien47 min

Nearby

Tornado Warnings in Georgia, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.